Investigate Your Medications
If you've recently started taking any new medication, whether prescription or over the counter, or increased the dose of your regular medication, ask your doctor or pharmacist if it could be causing your stomach upset. Many medications can trigger digestive discomfort, especially during the early days of treatment. A lower dose or different drug may be easier on your stomach, although it's possible that drug-related stomach upset will resolve on its own in a few days as your body adjusts to it.
Other things to try:
Switch antacid brands. Sometimes, a different brand of antacid may prove more effective than your old favorite.
Don't take an antacid too long. Side effects from antacid use usually don't appear unless a person has taken the medication for several days. But if your stomach problem has persisted that long, it's time to call the doctor.
Avoid laxatives. If constipation has your digestive system out of whack, go the more natural route and take bran or a commercial bulking agent such as Metamucil (with plenty of water) to get things moving again.
Lay off the aspirin. Aspirin and nonsteroidal anti-inflammatory drugs, such as ibuprofen, can irritate the stomach and have been known to cause ulcers. Choose acetaminophen or enteric-coated aspirin instead and make sure you are aware of over-the-counter warnings for analgesics.